# SDR TRBA2010006SUP

- Difficulty date: February 26, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 31,155 hours, 34,142 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Centering Unit
- Part number: 41282
- Part serial: 224
- Condition: Noisy
- Location: Rudder
- Part time: 32,483 hours, 38,671 cycles
- Component: Rudder Trim Act
- Component part number: 82363
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RUDDER JAM DURING APPROACH. EMERGENCY DECLARED, ARRIVED SAFELY. PERFORMED VISUAL INSP TO RUDDER AND RUDDER PEDALS FOR FREE TRAVEL AND CKD FOR CHAFING OR GRINDING NOISE, CK OK.  OPS CHECK TO TLU RELEASED CENTERING UNIT IAW 27-21-33 AND 27-23-00 OPS. CHECK TO AFCS IAW 22-21-33 CK OK. (NRWC 282404, DVI THE RUDDER CENTERING UNIT CONNECTION LINKAGE REQUIRED DUE TO RUDDER JAM ON APPROACH. COMPLIED WITH DVI OF RUDDER CENTERING UNIT CONNECTING LINKAGE AND NO DAMAGE FOUND, R & R RELEASABLE CENTERING UNIT DUE TO GRINDING NOISE DURING RUDDER TRAVELING IAW JIC 27-21-33 (NRWC 282534) DURING OPS CHECK JIC 27-20-00 FOUND RUDDER TRIM ACTUATOR INOP. R & R RUDDER TRIM ACTUATOR IAW MM JIC 27-22-41.)(AML 288354  AFTER SPECIAL INSP OF RUDDER JAM REPORT DURING FLIGHT EO  E2-2700-028 ACFT RELEASED FOR FCF TO VERIFY RUDDER OPERATION .  ACFT RUDDER OPS CHECK SATISFACTORY ALL OTHER FLIGHT CONTROL SYS AND TRIMS CHECK SATISFACTORY).
